# SDR YENA2023031300233

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,395 hours, 1,211 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,390 hours, 1,210 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064501060
- Condition: Failed
- Location: Engine-1
- Part time: 429 hours, 72 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) 'HP VLV FALUT (HIGH-PRESSURE VALVES (HPV) ); REMOVED AND REPLACED ENG #1 HP VALVE IAW AMM 36-11-51. THE OPS CHECK IS GOOD. NO DEFECTS NOTED. MX-4 UPDATED. MCC NOTIFIED.'
